Algebraic independence results for reciprocal sums of Fibonacci numbers

Carsten Elsner, Shun Shimomura, Iekata Shiokawa

Research output: Contribution to journalArticlepeer-review

17 Citations (Scopus)
Original languageEnglish
Pages (from-to)205-223
Number of pages19
JournalActa Arithmetica
Volume148
Issue number3
DOIs
Publication statusPublished - 2011

Keywords

  • Algebraic independence
  • Fibonacci numbers
  • Ramanujan q-series

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this